# SDR ERAA080340

- Difficulty date: June 12, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N298EH
- Make and model: Bolkms BO105S
- Aircraft serial: S845
- Aircraft time: 5,606 hours
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nacelle
- Part time: 7,779 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE IS MAKING METAL.  INITIAL INSPECTION FOUND COMPRESSOR ATTACHMENT HARDWARE LOOSE. 2 1/2 BEARING MAKING METAL, SPIN ADAPTER GEARSHAFT MAKING METAL.  COMPRESSOR DUE 1750 INSPECTION. CHANGED CASE HALVES.ACTION TAKEN:  INSTALLEDD NEW 2 1/2  BEARING INSTALLED NEW SPUR ADAPTER COMPLIANCE CEB-A-1386 - GEARBOX ASSY INSPECTION OF HELICAL TORQUEMETER GEARSHAFT. CHECKED AD2001-24-12.
